Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 249, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Nov 29, 2016, 4:32 PM CST for 5 parishes in Louisiana. It was in force for 58 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 29, 2016, 4:32 PM CST (22:32 UTC)
- Expired
- Nov 29, 2016, 5:30 PM CST
- In force
- 58 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Caldwell Parish, LA, Grant Parish, LA, LaSalle Parish, LA, Natchitoches Parish, LA, Winn Parish, LA
The radar
The Ft Polk radar (KPOE), 85 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 29, 5:02 PM CST | TSTM WND DMG | 3 Ne Dry Prong, LA | TREES DOWN ALONG 123 NORTHEAST OF DRY PRONG |
| Nov 29, 5:02 PM CST | TSTM WND DMG | 3 Ne Dry Prong, LA | TREES DOWN ALONG 123 NORTHEAST OF DRY PRONG. |
| Nov 29, 5:30 PM CST | HAIL 1.25 | 10 Nw Jena, LA | NEAR HIGHWAY 127 IN OLLA AT THE OLLA GROCERY |
| Nov 29, 5:30 PM CST | HAIL 1.25 | 5 Ese Tullos, LA | NEAR HIGHWAY 127 IN OLLA AT THE OLLA GROCERY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 29, 1:48 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 10.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2984 m above ground
- 0-6 km bulk shear
- 95 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
936
WUUS54 KSHV 292232
SVRSHV
LAC021-043-059-069-127-292330-
/O.NEW.KSHV.SV.W.0249.161129T2232Z-161129T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
432 PM CST TUE NOV 29 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL GRANT PARISH IN NORTH CENTRAL LOUISIANA...
SOUTH CENTRAL CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
SOUTHEASTERN NATCHITOCHES PARISH IN NORTHWESTERN LOUISIANA...
LA SALLE PARISH IN NORTH CENTRAL LOUISIANA...
SOUTHEASTERN WINN PARISH IN NORTH CENTRAL LOUISIANA...
* UNTIL 530 PM CST
* AT 432 PM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER COLFAX...OR
NEAR LENA...MOVING NORTHEAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
JENA...COLFAX...OLLA...MIDWAY...URANIA...DRY PRONG...TULLOS...
GEORGETOWN...ROCHELLE...ZENORIA...LAKE IATT...ALOHA AND WILLIANA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND
TORNADOES. MOVE QUICKLY TO A SAFE SHELTER SUCH AS AN INTERIOR ROOM...
A BATHROOM...CLOSET OR BASEMENT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
AND NORTHWESTERN LOUISIANA.
LAT...LON 3193 9201 3165 9201 3149 9270 3152 9272
3148 9276 3147 9281 3157 9286 3193 9218
3194 9195 3193 9194
TIME...MOT...LOC 2232Z 242DEG 44KT 3154 9273
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
201 follow-up statement
649
WWUS54 KSHV 292256
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
456 PM CST TUE NOV 29 2016
LAC069-292305-
/O.CAN.KSHV.SV.W.0249.000000T0000Z-161129T2330Z/
NATCHITOCHES LA-
456 PM CST TUE NOV 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NATCHITOCHES
PARISH IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.
LAT...LON 3193 9201 3165 9201 3157 9252 3160 9255
3164 9257 3170 9262 3193 9218 3194 9195
3193 9194
TIME...MOT...LOC 2255Z 242DEG 44KT 3168 9243
$$
LAC021-043-059-127-292330-
/O.CON.KSHV.SV.W.0249.000000T0000Z-161129T2330Z/
GRANT LA-CALDWELL LA-LA SALLE LA-WINN LA-
456 PM CST TUE NOV 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CST
FOR NORTHEASTERN GRANT...SOUTH CENTRAL CALDWELL...NORTHERN LA SALLE
AND SOUTHEASTERN WINN PARISHES...
AT 455 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES WEST OF
MIDWAY...OR 21 MILES SOUTHEAST OF WINNFIELD...MOVING NORTHEAST AT 50
MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
JENA...OLLA...MIDWAY...URANIA...DRY PRONG...TULLOS...GEORGETOWN...
ZENORIA...ROCHELLE AND WILLIANA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND
TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN INTERIOR
ROOM...A BATHROOM OR CLOSET OR BASEMENT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.
LAT...LON 3193 9201 3165 9201 3157 9252 3160 9255
3164 9257 3170 9262 3193 9218 3194 9195
3193 9194
TIME...MOT...LOC 2255Z 242DEG 44KT 3168 9243
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
20What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 29, 3:42 PM CST, 50 minutes earlier.
Area forecast discussion, Nov 29, 3:42 PM CST, 50 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 342 PM CST Tue Nov 29 2016 .DISCUSSION... ...Severe storms are the focus in the near term...with damaging winds, large hail and isolated tornadoes being the primary threats... A quasi-stationary ua low was noted across the Northern Plains/western MN late this aftn, thus well north of the area. Although there is a lack of an obvious upper level forcing mechanism given the proximity of the aforementioned ua low, low-upper level CAPE of around 1000 j/kg, 0-6 km bulk shear exceeding 50 kts and veering vertical wind profiles are suggestive of storms becoming severe with damaging severe wind gusts /58 mph or greater/, large hail /quarter sized or larger/ and isolated tornadoes being the main threats. In fact, several storms already have showed evidence of a mesoscyclone/rotation occurring in the low-mid levels /mainly across portions of central, north central and northeast LA into south central AR/ but no tornado confirmation so far. Current thinking is that as we head into the early evening hours, the tornado threat will increase as the nocturnal low level jet increases into the 30-40 kt range. Concurrently, a cold front associated with a sfc low north of the region, will progress southeast from eastern OK /where it currently is located/ to across the Four-State by this evening. This cold front will usher in a drier airmass as dewpoints were noted to be in the 20s and 30s behind the front per 21Z metars. As such, convection will get pushed to the east and southeast zones this evening, and hence that is where the focus will shift for gusty winds, hail and isolated tornadoes. Citizens are urged to remain vigilant and tune in to the NOAA Weather Radio, our website at www.weather.gov/shv or your favorite media outlet for up-to-date weather information. Models suggest the convection will exit the region tonight /after 30/03Z/ with perhaps only some lingering precip across the far southeast zones, as the cold front aids to stabilize the environment. Thereafter, near zonal flow aloft and quieter wx will take shape by mid-week. However, this will be short-lived as a Pacific ua low is progged to dig south-southeast across CA to the Baja by early weekend, resulting in southwest flow aloft returning to the region. Several embedded disturbances ejecting downstream from that parent ua low will move across the Four- State Region. These disturbances combined with an upslope sfc regime will promote the return for scattered to widespread showers and thunderstorms commencing as early as Friday night through early next week, once the parent low finally ejects east-northeast to across the lower Mississippi Valley. Temps will be around seasonal avg until the weekend where it drops a few degrees below normal /50s/, due to a cool airmass settling in across the region. && .PRELIMINARY POINT TEMPS/POPS... SHV 44 62 36 64 / 20 10 0 0 MLU 48 63 36 63 / 80 10 0 0 DEQ 36 58 28 63 / 0 0 0 0 TXK 40 58 34 61 / 10 10 0 0 ELD 41 60 32 61 / 30 10 0 0 TYR 41 62 37 65 / 0 0 0 0 GGG 43 62 34 64 / 10 10 0 0 LFK 44 65 35 66 / 20 10 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 29
Hazardous weather outlook, Nov 29, 3:48 PM CST, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 348 PM CST TUE NOV 29 2016 ARZ050-051-059>061-070>073-LAZ001>004-010-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>151-153-302200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-DE SOTO-MCCURTAIN- RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR- MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-SHELBY- 348 PM CST TUE NOV 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF DEEP EAST TEXAS...NORTHERN LOUISIANA AND SOUTH CENTRAL ARKANSAS ALONG AND AHEAD OF A NORTHWARD MOVING WARM FRONT. ANY STRONG OR SEVERE THUNDERSTORMS SHOULD REMAIN SOUTH AND EAST OF THE REGION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... RAIN WILL RETURN LATE FRIDAY INTO THE WEEKEND AND POSSIBLY LASTING UNTIL EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT. LAZ005-006-011>014-017>022-TXZ152-165>167-302200- LINCOLN-UNION-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES-ANGELINA- SAN AUGUSTINE- 348 PM CST TUE NOV 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF CENTRAL...NORTH CENTRAL AND NORTHEAST LOUISIANA TO ACROSS SOUTH CENTRAL ARKANSAS DUE TO A NORTHWARD MOVING WARM FRONT. SOME OF THESE STORMS COULD BECOME SEVERE LATER THIS AFTERNOON INTO THE EARLY EVENING...PRODUCING LARGE HAIL...DAMAGING WIND GUSTS AND ISOLATED TORNADOES. ACTIVITY SHOULD MOVE EAST OF THE REGION BY LATE THIS EVENING INTO EARLY TONIGHT. A TORNADO WATCH IS IN EFFECT UNITL 9 PM CST THIS EVENING FOR THE FOLLOWING PARISHES...CALDWELL...LA SALLE...UNION...GRANT...LINCOLN...WINN...JACKSON...OUACHITA AND NATCHITOCHES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... RAIN WILL RETURN LATE FRIDAY INTO THE WEEKEND AND POSSIBLY LASTING UNTIL EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS AND STORM SPOTTERS WILL BE REQUIRED LATE THIS AFTERNOON THROUGH POSSIBLY EARLY EVENING.
In the hours before
Special weather statement, Nov 29, 3:35 PM CST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
335 PM CST TUE NOV 29 2016
LAZ021-292200-
CALDWELL LA-
335 PM CST TUE NOV 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CALDWELL PARISH
UNTIL 400 PM CST...
AT 335 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF BUCKNER...OR 8 MILES NORTH OF COLUMBIA...MOVING
NORTHEAST AT 50 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RIVERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SHREVEPORT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.
LAT...LON 3220 9200 3219 9201 3215 9212 3224 9216
3226 9212 3226 9211 3227 9211 3228 9208
3228 9199 3226 9199 3226 9200 3225 9199
3223 9201 3223 9199 3221 9200 3220 9198
TIME...MOT...LOC 2135Z 238DEG 42KT 3223 9206
20Special weather statement, Nov 29, 3:49 PM CST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
349 PM CST TUE NOV 29 2016
LAZ013-014-019-021-292245-
CALDWELL LA-WINN LA-OUACHITA LA-JACKSON LA-
349 PM CST TUE NOV 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALDWELL...
SOUTHEASTERN JACKSON...SOUTHEASTERN OUACHITA AND NORTHEASTERN WINN
PARISHES UNTIL 445 PM CST...
AT 348 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17
MILES NORTHWEST OF CLARKS...OR 18 MILES EAST OF JONESBORO...MOVING
NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RICHWOOD...FONDALE...VIXEN...BOSCO...PINE GROVE...LUNA AND MILLHAVEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SHREVEPORT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.
LAT...LON 3245 9194 3238 9200 3230 9202 3228 9203
3227 9199 3208 9244 3217 9249 3253 9196
3248 9193
TIME...MOT...LOC 2148Z 230DEG 22KT 3214 9241
20Local storm report, Nov 29, 3:57 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
357 PM CST TUE NOV 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TORNADO 8 SW WINNFIELD 31.84N 92.74W
11/29/2016 WINN LA LAW ENFORCEMENT
TORNADO REPORTED ON 165 AND 506 NEAR THE TOWN OF KELLY
&&
EVENT NUMBER SHV1600701
25Local storm report, Nov 29, 4:00 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
400 PM CST TUE NOV 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 5 SW COLUMBIA 32.05N 92.14W
11/29/2016 E1.75 INCH CALDWELL LA LAW ENFORCEMENT
GOLFBALL SIZE HAIL IN THE TOWN OF GRAYSON
&&
EVENT NUMBER SHV1600702
25Local storm report, Nov 29, 4:03 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
403 PM CST TUE NOV 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TSTM WND GST 3 SW COLUMBIA 32.07N 92.11W
11/29/2016 E60 MPH CALDWELL LA LAW ENFORCEMENT
TREES DOWN ALONG 165 BETWEEN GRAYSON AND COLUMBIA
&&
EVENT NUMBER SHV1600703
25Special weather statement, Nov 29, 4:18 PM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
418 PM CST TUE NOV 29 2016
LAZ019-020-022-292300-
WINN LA-LA SALLE LA-GRANT LA-
418 PM CST TUE NOV 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GRANT...
NORTHWESTERN LA SALLE AND SOUTHEASTERN WINN PARISHES UNTIL 500 PM
CST...
AT 418 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTHEAST OF MONTGOMERY...OR 12 MILES SOUTH OF WINNFIELD...
MOVING NORTHEAST AT 40 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OLLA...URANIA...TULLOS...GEORGETOWN...ATLANTA AND ROCHELLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SHREVEPORT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.
LAT...LON 3168 9276 3177 9281 3206 9238 3199 9231
3193 9231 3193 9226 3180 9214
TIME...MOT...LOC 2218Z 231DEG 34KT 3176 9272
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 10:13 AM CST | Special Weather Statement | SHV | Sabine | 47 min |
| Nov 29, 11:07 AM CST | Special Weather Statement | SHV | Red River | 53 min |
| Nov 29, 11:56 AM CST | Special Weather Statement | SHV | Bienville, Jackson | 49 min |
| Nov 29, 1:14 PM CST | Special Weather Statement | SHV | Union | 46 min |
| Nov 29, 1:28 PM CST | Severe Thunderstorm Warning | SHV | Union | 17 min |
| Nov 29, 1:32 PM CST | Special Weather Statement | SHV | Union | 28 min |
| Nov 29, 1:46 PM CST | Special Weather Statement | SHV | Caldwell | 44 min |
| Nov 29, 1:52 PM CST | Special Weather Statement | SHV | De Soto, Red River | 53 min |
| Nov 29, 1:53 PM CST | Tornado Warning | SHV | Caldwell, Grant, LaSalle, Winn | 52 min |
| Nov 29, 2:16 PM CST | Severe Thunderstorm Warning | SHV | Caldwell | 43 min |
| Nov 29, 2:23 PM CST | Special Weather Statement | SHV | Union | 52 min |
| Nov 29, 2:26 PM CST | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Jackson, Lincoln, Natchitoches, Red River | 49 min |
| Nov 29, 2:43 PM CST | Tornado Warning | SHV | Caldwell | 17 min |
| Nov 29, 2:49 PM CST | Tornado Warning | SHV | Grant, LaSalle, Winn | 41 min |
| Nov 29, 2:54 PM CST | Severe Thunderstorm Warning | SHV | Caldwell, Winn | 36 min |
| Nov 29, 3:07 PM CST | Severe Thunderstorm Warning | SHV | De Soto, Sabine | 38 min |
| Nov 29, 3:09 PM CST | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Winn | 36 min |
| Nov 29, 3:13 PM CST | Severe Thunderstorm Warning | SHV | Jackson, Lincoln, Ouachita, Union | 47 min |
| Nov 29, 3:26 PM CST | Tornado Warning | SHV | Grant, LaSalle, Natchitoches, Winn | 49 min |
| Nov 29, 3:31 PM CST | Tornado Warning | SHV | Caldwell, LaSalle, Winn | 44 min |
| Nov 29, 3:35 PM CST | Special Weather Statement | SHV | Caldwell | 25 min |
| Nov 29, 3:41 PM CST | Severe Thunderstorm Warning | SHV | Natchitoches, Red River, Sabine, Winn | 49 min |
| Nov 29, 3:49 PM CST | Special Weather Statement | SHV | Ouachita | 56 min |
| Nov 29, 3:49 PM CST | Severe Thunderstorm Warning | SHV | Union | 13 min |
| Nov 29, 3:50 PM CST | Tornado Warning | SHV | Natchitoches, Sabine, Winn | 25 min |
| Nov 29, 4:12 PM CST | Tornado Warning | SHV | Caldwell, LaSalle, Winn | 48 min |
| Nov 29, 4:18 PM CST | Special Weather Statement | SHV | Winn | 42 min |
| Nov 29, 4:40 PM CST | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine, Winn | 23 min |
| Nov 29, 4:42 PM CST | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 48 min |
| Nov 29, 4:58 PM CST | Tornado Warning | SHV | Sabine | 32 min |
| Nov 29, 4:59 PM CST | Tornado Warning | SHV | Caldwell | 16 min |
| Nov 29, 5:08 PM CST | Special Weather Statement | SHV | Caldwell | 52 min |
| Nov 29, 5:17 PM CST | Tornado Warning | SHV | Caldwell, Grant, LaSalle | 43 min |
| Nov 29, 5:25 PM CST | Special Weather Statement | SHV | Ouachita | 35 min |
| Nov 29, 5:26 PM CST | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Sabine, Winn | 49 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.